Couldn't find what you looking for?

TRY OUR SEARCH!

I am 19 years old. I have really regular periods. I would get one every month and be on for 5 days exactly. I started getting Depo when I was 17. It usually give me a period for about a month and my cycle gets it's regularity back. I've had a period for about 4 months. I was on the Depo birth control (shot, last 3 months) and I got it in December 2014. It stopped for about 2 weeks and I've been on it since January. This time with my shot because I was bleeding too much I let my shot lapse. It lapsed April 1. I'm tired of bleeding and I barely have a sex life because of it. My mom is nonchalant about it as always so I haven't seen a doctor yet. Please tell me someone else is having the same problem. Its stressing me out not knowing what's wrong with me.

Loading...

Hi there

I will list some side effects of Depo that need emergency medical care -

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:

  • menstrual periods that are heavier or longer than normal;
  • sudden numbness or weakness, especially on one side of the body;
  • sudden severe headache, confusion, problems with vision, speech, or balance;
  • chest pain, sudden cough, wheezing, rapid breathing, coughing up blood;
  • pain, swelling, warmth, or redness in one or both legs;
  • fever;
  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
  • swelling in your hands, ankles, or feet; or
  • symptoms of depression (sleep problems, weakness, mood changes).

Less serious side effects may include:

  • changes in your menstrual periods;
  • weight gain;
  • mild headache, drowsiness;
  • mild stomach pain;
  • hot flashes;
  • joint pain;
  • breast tenderness;
  • feeling tired or irritable;
  • acne;
  • decreased sex drive; or
  • skin changes or a hard lump where the injection was given.

Get medical help if you have heavy bleeding. Good luck

Reply

Loading...

Plz help me.... I had abortion. 14-feb-2015 and still it os bleeding... I am worried about my health plz guide me that this is normal or not
Reply

Loading...


Hi Zehra
Bleeding after a surgical abortion should settle down in about one month's time, unless you are taking blood thinning medicines also. Please revert back to your doctor for evaluation ASAP
Reply

Loading...

Can u plz tell me about any medicne for stop bleeding
Reply

Loading...


It will be improper for me to recommend anything. Please visit your doctor who will examine you and recommend medication
Reply

Loading...

Ok thankyou. Bye
Reply

Loading...